# SDR 95ZZZX3198

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28FG
- Make and model: Parten P68
- Aircraft serial: 325180B
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: AN527A
- Condition: Broken
- Location: Mlg Joist
- Part time: 3,920 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING LANDING GEAR FAIRING TO ACCESS JACK POINT, IT WAS DISCOVERED THE REAR BOLT SECURING THE MLG TO THE MLG JOIST ASSY WAS BROKEN AT START OF THE THREADED AREA.  THE REASON FOR FAILURE WAS UNKNOWN.  INITIATING A TIME CHANGE MIGHT PREVENT THIS.
